MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 TOXOPLASMA QUANTITATIVE IGG; IMMULITE 2000 TXP

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 TOXOPLASMA QUANTITATIVE IGG; IMMULITE 2000 TXP
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer observed reactive immulite 2000 toxoplasma quantitative igg (txp) results for one patient which were discordant compared to patient history and alternate-method testing.Siemens is reviewing adjustments and quality control results.Siemens continues to investigate.The limitations section of the instructions for use states: "the results of this test must be taken within the context of the patient's clinical history, symptomology and other laboratory findings." mdrs 1219913-2021-00098 and 1219913-2021-00099 were filed for a different sample from the same patient tested on a different day.
 
Event or Problem Description
When using the immulite 2000 toxoplasma quantitative igg (txp) assay, the customer observed reactive (positive) results for one patient which were discordant relative to alternate-method testing.There are no known reports of patient intervention or adverse health consequences due to the discordant results.
 
Additional Manufacturer Narrative
Mdr 1219913-2021-00100 was submitted on 11-feb-2021 to report an observation of a reactive (positive) immulite 2000 toxoplasma quantitative igg (txp) result which was discordant relative to patient history and alternate-method testing.Siemens healthcare diagnostics has concluded the incident investigation.Siemens reviewed the customer's calibration and quality control data, and did not identify any issues.An estimate of this customer's observed txp-assay specificity (99.1%) is consistent with expected performance.There was insufficient patient sample to permit additional investigation and the affected patient did not return for follow-up testing.The observed discordance appears to be an isolated, patient-specific issue, and siemens cannot rule out pre-analytical factors or sample-related issues.Based on the investigation, no product problem was identified, and it was determined that the immulite 2000 toxoplasma quantitative igg (txp) assay is performing as intended.No further action is required.Coding for investigation findings and investigation conclusions has been updated in section h6.Note: mdrs 1219913-2021-00098 supplemental 1 and 1219913-2021-00099 supplemental 1 have filed in association with other test observations for the same patient.

Brand Name
IMMULITE 2000 TOXOPLASMA QUANTITATIVE IGG
Common Device Name
IMMULITE 2000 TXP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key11317810
Report Number1219913-2021-00100
Device Sequence Number11596953
Product Code LGD
UDI-Device Identifier00630414962238
UDI-Public00630414962238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberN/A
Device Catalogue Number10381323
Device Lot Number507
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1